# SDR UIEA2018061001089

- Difficulty date: June 9, 2018
- Submitted: June 12, 2018
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 88,321 hours, 16,436 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

R FWD WINDOW EICAS MESSAGE AFTER LANDING. PERFORMED OPS CHECK OF WINDOW HEAT SYSTEM IAW AMM 30-41-00. NO FAULTS NOTED AT THIS TIME.
